An Algorithmic Approach to Preference Representation
Loading...
Download
Official URL
Full text at PDC
Publication date
2008
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
World Scientifc Publishing Company
Citation
Yáñez, J., Montero, J., Gómez, D.: AN ALGORITHMIC APPROACH TO PREFERENCE REPRESENTATION. Int. J. Unc. Fuzz. Knowl. Based Syst. 16, 1-18 (2008). https://doi.org/10.1142/S0218488508005455
Abstract
In a previous paper, the authors proposed an alternative approach to classical dimension theory, based upon a general
Description
IEEE International Conference on Fuzzy Systems